# SDR SWAA2018092725566

- Difficulty date: September 19, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 38,496 hours, 22,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3702
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL FUSELAGE SKIN CRACKED AT BS 219.8+6, WL 231.54.  REPAIRED SKIN IAW EA.
